Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 46, Pages 2453-2472
http://dx.doi.org/10.1155/S0161171204305119

Multiple solutions to a nonlinear elliptic equation involving Paneitz type operators

Laboratoire de Mathématiques et Applications, Université de La Rochelle, avenue Michel Crépeau, La Rochelle 17000, France

Received 12 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdallah El Hamidi, “Multiple solutions to a nonlinear elliptic equation involving Paneitz type operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 46, pp. 2453-2472, 2004. doi:10.1155/S0161171204305119